# SDR QXEA2018121000450

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 40,379 hours, 42,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING STRIP BY MAIN PASS DOOR LOOSE. REMOVED FROM SERVICE. REINSTALLED EMERGENCY FLOOR-PATH-LIGHT STRIP IAW AMM TASK 33-51-16-400-801. AIRCRAFT RETURNED TO SERVICE.
